Alert archive / Georgia / Special Weather Statements in 2013
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 12, 2013, 3:25 PM EDT for Hall County, White County, Georgia. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2013, 3:25 PM EDT (19:25 UTC)
- Expired
- Jul 12, 2013, 4:15 PM EDT
- In force
- 50 min
- Issued by
- NWS Atlanta, GA
Counties Hall County, GA, White County, GA
The radar
The Greer radar (KGSP), 136 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.4 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1881 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 476 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
265
WWUS82 KFFC 121925
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
325 PM EDT FRI JUL 12 2013
GAZ008-009-015-016-023-122015-
325 PM EDT FRI JUL 12 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN...PEA SIZED HAIL AND
WIND GUSTS TO 35 MPH IN WHITE...UNION...TOWNS...LUMPKIN AND HALL
COUNTIES UNTIL 415 PM EDT...
AT 319 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 7 MILES EAST OF MOUNTAIN SCENE TO LULA...
MOVING SOUTHWEST AT 15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL AND
FREQUENT CLOUD TO GROUND LIGHTNING AS THEY MOVE ACROSS
WHITE...UNION...TOWNS...LUMPKIN AND HALL COUNTIES THROUGH 415 PM
EDT.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
WHITE...UNION...TOWNS...LUMPKIN AND HALL COUNTIES...INCLUDING AREAS
AROUND LULA...LOW GAP SHELTER...LEAF...MOSSY CREEK...QUALATCHEE
LAKE...SMITHGALL WOODS CONSERVATION AREA...UNICOI STATE PARK...ANNA
RUBY FALLS...ROBERTSTOWN...BLUE MOUNTAIN SHELTER...MOUNTAIN SCENE...
CLERMONT...WHITLEY GAP SHELTER...CAMP COLEMAN LAKE AND HELEN.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.
&&
LAT...LON 3486 8365 3482 8365 3480 8367 3477 8363
3475 8362 3465 8365 3454 8361 3450 8365
3443 8361 3439 8366 3431 8365 3422 8379
3457 8396 3482 8385 3490 8363
TIME...MOT...LOC 1924Z 034DEG 11KT 3485 8361 3463 8379
3440 8374
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 12, 1:38 PM EDT, 1 hour 47 minutes earlier.
Area forecast discussion, Jul 12, 1:38 PM EDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 138 PM EDT FRI JUL 12 2013 .UPDATE... /ISSUED AT 1158 AM EDT FRI JUL 12 2013/ CAN CLEARLY SEE ON WATER VAPOR THE MID/UPPER LEVEL DRY AIR THAT HAS MOVED INTO NORTH AND WEST CENTRAL GEORGIA. COLD FRONT IS PUSHING INTO CENTRAL GEORGIA AND THE BULK OF THE SHOWERS AND THUNDERSTORMS TODAY SHOULD BE EAST AND SOUTH OF THIS FRONT...GENERALLY SOUTH OF A LAGRANGE TO ATHENS LINE. SOME MINOR TWEAKS TO THE POPS THIS MORNING. HAVE HELD ON TO ISOLATED SHOWERS AND THUNDERSTORMS ACROSS MOST OF NORTH GEORGIA AND ARE ALREADY SEEING SOME DEVELOPMENT ACROSS THE NORTHEAST GEORGIA MOUNTAINS. THESE SHOWERS MAY BE SHORT LIVED THOUGH AS NORTH/NORTHEAST FLOW BRINGS DOWNSLOPING TO NORTHEAST MOUNTAINS. WITH DRY AIR ACROSS NORTHWEST GEORGIA...DONT EXPECT PRECIP ACROSS THERE. 11 && .PREV DISCUSSION... SHORT TERM /TODAY THROUGH SATURDAY/... /ISSUED 412 AM EDT FRI JUL 12 2013/ NAM/GFS IN DECENT AGREEMENT WITH DRIER AIR MOVING INTO PARTS OF N AND W GA TODAY AS THE UPPER LOW OVER THE OH VALLEY DRIFTS SSW ALLOWING WEAK NW FLOW TO DRY MAINLY THE UPPER LEVELS. STATIONARY FRONT OVER N GA LOOKS TO DRIFT S DURING THE DAY. AXIS OF DEEP MOISTURE MAINLY OVER PORTIONS OF THE SE CWA AND THIS WHERE NUMEROUS SHOWERS AND STORMS WILL MOSTLY LIKELY BE WITH ISOLATED TO SCATTERED SHOWERS AND STORMS OVER MUCH OF THE REST OF THE FORECAST AREA. THE UPPER LOW IS FORECAST TO DRIFT TO THE TN VALLEY EARLY SATURDAY AND THEN TO THE MID MS VALLEY AT DAYS END. THIS ALLOWS FOR DEEP MOISTURE TO MOVE BACK OVER MUCH OF THE CWA. THIS WILL BRING HEAVY SHOWER AND THUNDERSTORM POTENTIAL BACK AS WELL. AT THIS TIME THE HEAVIEST RAIN AMOUNTS ARE LIKELY TO BE OVER THE E-SE HALF OF THE FORECAST AREA. FORECAST HIGH TEMPERATURES RUNNING 3-6 DEGREES BELOW NORMAL TODAY AND 5-10 DEGREES BELOW NORMAL FOR SATURDAY. FORECAST LOW TEMPERATURES RUNNING AROUND NORMAL. OVERALL CONFIDENCE IS MEDIUM. BDL LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/... /ISSUED 412 AM EDT FRI JUL 12 2013/ LONG TERM BEGINS WITH THE CLOSED UPPER LOW DRIFTING WEST OF THE MID MS VALLEY...WITH A SOUTHEAST FLOW OF MOISTURE ACROSS THE CWA. THE UPPER LOW CONTINUES TO DRIFT WESTWARD WHILE THE UPPER RIDGE BUILDS OVER THE OHIO VALLEY REGION. THIS PUTS THE CWA IN A DEEP EASTERLY FLOW OF ATLANTIC MOISTURE THROUGH MUCH OF THE PERIOD. CHANCE OR SLIGHT CHANCE POPS OVER THE CWA THROUGH THE PERIOD LOOK REASONABLE. PATTERN SHOULD BECOME MORE DIURNAL TOWARD MID WEEK AS THE UPPER RIDGE CONTINUES TO EXPAND OVER THE EASTERN STATES. 41 HYDROLOGY... NO FLASH FLOOD WATCH FOR TODAY. RAIN AMOUNTS ARE FORECAST LESS THAN 1 INCH OVER THE FAR SE CWA...WHERE THE HIGHEST AMOUNTS ARE FORECAST. HEAVY RAIN POTENTIAL WILL NEED TO BE RE-EVALUATED FOR THE E-SE CWA SATURDAY. && .AVIATION... 18Z UPDATE... MID LEVEL SCT-BKN CLOUDS WILL PREVAIL THIS AFTERNOON WITH ISOLATED SHOWERS AROUND THE ATLANTA AIRPORTS AS A WEAK SURFACE TROUGH MOVES ACROSS THE METRO AREA. WILL CONTINUE TO SHOW VCSH THRU 23Z AT ATL AS EXPECT CONVECTION TO REMAIN SHOWERS WITH LACK OF DEEP MOISTURE AND UPPER SUPPORT. EXPECT TEMPO -TSRA AT CSG AND MCN THIS AFTERNOON WHERE THE DEEPER MOISTURE AND INSTABILITIES ARE POOLED. IFR CIGS WITH MVFR VSBYS RETURN TO ALL TAF SITES BY 08-10Z SAT AS AN EASTERLY FLOW SPREADS AMPLE LOW CLOUDS AND MOISTURE INLAND. THIS WILL ALSO RESULT IN SCT SHWRS/TSRA SAT AFTERNOON WITH DAYTIME HEATING. AN EAST WIND AT 09-11KTS WILL PREVAIL ON SAT. //ATL CONFIDENCE...18Z UPDATE... MEDIUM ON EARLY MORN IFR CIGS AND AFTN CONVECTION SUN AFTN. HIGH ON ALL OTHER ELEMENT. 39 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 86 68 83 69 / 30 30 50 50 ATLANTA 86 69 83 70 / 20 20 40 40 BLAIRSVILLE 83 65 81 66 / 20 20 40 40 CARTERSVILLE 87 68 85 69 / 20 10 30 40 COLUMBUS 88 71 86 72 / 30 30 40 40 GAINESVILLE 86 68 82 70 / 20 20 40 50 MACON 87 70 85 70 / 50 40 60 50 ROME 88 69 87 70 / 10 10 30 40 PEACHTREE CITY 86 69 84 70 / 20 20 40 40 VIDALIA 85 70 85 72 / 70 50 60 60 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...39 LONG TERM....11 AVIATION...39
Hazardous weather outlook, Jul 12, 12:17 PM EDT, 3 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1217 PM EDT FRI JUL 12 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-131630- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1217 PM EDT FRI JUL 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE POSSIBLE ACROSS CENTRAL GEORGIA THROUGH TONIGHT WITH ISOLATED SHOWERS AND THUNDERSTORMS POSSIBLE ACROSS NORTH GEORGIA. THE EXCEPTION TO THIS IS EXTREME NORTHWEST GEORGIA WHERE PRECIPITATION IS NOT EXPECTED DUE TO THE DRIER AIR THAT HAS MOVED IN. A FEW STRONG STORMS ARE POSSIBLE ACROSS EAST CENTRAL GEORGIA. WEATHER HAZARDS EXPECTED... PERIODS OF MODERATE TO LOCALLY HEAVY RAINFALL ARE STILL POSSIBLE THROUGH TONIGHT...MAINLY ACROSS CENTRAL GEORGIA. SOILS REMAIN SATURATED AND SOME LOCAL FLOODING IS POSSIBLE. THE STRONGER THUNDERSTORMS...MAINLY EXPECTED ACROSS EAST CENTRAL GEORGIA...HAVE THE POTENTIAL TO PRODUCE FREQUENT LIGHTNING...GUSTY WINDS...AND SMALL HAIL. WITH SATURATED SOILS...IT WILL NOT TAKE MUCH WIND TO BLOW DOWN TREES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... SHOWERS AND THUNDERSTORMS WILL BE SCATTERED TO NUMEROUS ON SATURDAY BUT BECOME MORE SCATTERED AND WITH A MORE DIURNAL PATTERN INTO NEXT WEEK. THERE WILL STILL BE PERIODS OF MODERATE TO HEAVY RAINFALL IN THE STRONGER THUNDERSTORMS SO LOCALIZED FLOODING WILL REMAIN A POSSIBILITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 12, 2:40 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 240 PM EDT FRI JUL 12 2013 GAZ054-055-057-121930- 240 PM EDT FRI JUL 12 2013 ...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN...PEA SIZED HAIL AND 35 MPH WINDS IN FAYETTE...HENRY AND CLAYTON COUNTIES UNTIL 330 PM EDT... AT 237 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER IRONDALE...MOVING SOUTH AT 15 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS FAYETTE...HENRY AND CLAYTON COUNTIES THROUGH 330 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE KENWOOD...STOCKBRIDGE... LAKE SPIVEY...JONESBORO...RIVERDALE...IRONDALE...BONANZA... FAYETTEVILLE...LOVEJOY...JW SMITH RESERVOIR...HAMPTON...INMAN... ATLANTA MOTOR SPEEDWAY AND WOOLSEY. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3335 8421 3336 8452 3358 8443 3358 8423 TIME...MOT...LOC 1840Z 357DEG 11KT 3348 8434
Special weather statement, Jul 12, 2:51 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
251 PM EDT FRI JUL 12 2013
GAZ015-016-023-121930-
251 PM EDT FRI JUL 12 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND PEA SIZED HAIL IN
WHITE...LUMPKIN AND HALL COUNTIES UNTIL 330 PM EDT...
AT 246 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM SAUTEE TO MOSSY CREEK...MOVING SOUTHWEST AT
15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL AND
FREQUENT CLOUD TO GROUND LIGHTNING AS THEY MOVE ACROSS
WHITE...LUMPKIN AND HALL COUNTIES THROUGH 330 PM EDT.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
WHITE...LUMPKIN AND HALL COUNTIES...INCLUDING AREAS AROUND UNICOI
STATE PARK...ANNA RUBY FALLS...ROBERTSTOWN...SAUTEE...HELEN...
SMITHGALL WOODS CONSERVATION AREA...WHITLEY GAP SHELTER...CLERMONT...
QUALATCHEE LAKE...CLEVELAND...CAMP COLEMAN LAKE...LEAF...MOSSY
CREEK...TURNERS CORNER AND GARLAND. ADDITIONALLY...COUNTRY ROADS AND
FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR
FLOODING.
&&
LAT...LON 3477 8363 3475 8362 3466 8365 3463 8363
3458 8363 3456 8361 3454 8361 3451 8365
3445 8362 3428 8378 3465 8400 3467 8394
3480 8368
TIME...MOT...LOC 1850Z 044DEG 13KT 3468 8369 3458 8368
3454 8374Special weather statement, Jul 12, 3:25 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
325 PM EDT FRI JUL 12 2013
GAZ008-009-015-016-023-122015-
325 PM EDT FRI JUL 12 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN...PEA SIZED HAIL AND
WIND GUSTS TO 35 MPH IN WHITE...UNION...TOWNS...LUMPKIN AND HALL
COUNTIES UNTIL 415 PM EDT...
AT 319 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 7 MILES EAST OF MOUNTAIN SCENE TO LULA...
MOVING SOUTHWEST AT 15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL AND
FREQUENT CLOUD TO GROUND LIGHTNING AS THEY MOVE ACROSS
WHITE...UNION...TOWNS...LUMPKIN AND HALL COUNTIES THROUGH 415 PM
EDT.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
WHITE...UNION...TOWNS...LUMPKIN AND HALL COUNTIES...INCLUDING AREAS
AROUND LULA...LOW GAP SHELTER...LEAF...MOSSY CREEK...QUALATCHEE
LAKE...SMITHGALL WOODS CONSERVATION AREA...UNICOI STATE PARK...ANNA
RUBY FALLS...ROBERTSTOWN...BLUE MOUNTAIN SHELTER...MOUNTAIN SCENE...
CLERMONT...WHITLEY GAP SHELTER...CAMP COLEMAN LAKE AND HELEN.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.
&&
LAT...LON 3486 8365 3482 8365 3480 8367 3477 8363
3475 8362 3465 8365 3454 8361 3450 8365
3443 8361 3439 8366 3431 8365 3422 8379
3457 8396 3482 8385 3490 8363
TIME...MOT...LOC 1924Z 034DEG 11KT 3485 8361 3463 8379
3440 8374The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 8:05 PM EDT | Special Weather Statement | FFC | Greene, Taliaferro | 25 min |
| Jul 11, 8:34 PM EDT | Special Weather Statement | FFC | Taliaferro | 41 min |
| Jul 11, 9:49 PM EDT | Special Weather Statement | FFC | Chattooga, Walker | 41 min |
| Jul 12, 7:36 AM EDT | River Flood Warning | FFC | Dooly | 8 hr |
| Jul 12, 11:16 AM EDT | River Flood Warning | FFC | Dodge, Telfair, Wilcox | 4 days |
| Jul 12, 2:40 PM EDT | Special Weather Statement | FFC | Clayton, Fayette | 50 min |
| Jul 12, 2:51 PM EDT | Special Weather Statement | FFC | White | 39 min |
| Jul 12, 3:28 PM EDT | Special Weather Statement | FFC | Troup | 47 min |
| Jul 12, 3:39 PM EDT | Severe Thunderstorm Warning | FFC | Hall | 51 min |
| Jul 12, 3:49 PM EDT | Special Weather Statement | FFC | Spalding | 41 min |
| Jul 12, 3:56 PM EDT | Severe Thunderstorm Warning | FFC | Lamar, Pike, Spalding | 49 min |
| Jul 12, 4:10 PM EDT | Special Weather Statement | FFC | Troup | 35 min |
| Jul 12, 4:29 PM EDT | Special Weather Statement | FFC | DeKalb, Gwinnett | 46 min |
| Jul 12, 4:39 PM EDT | Special Weather Statement | FFC | Pike, Talbot | 51 min |
| Jul 12, 4:48 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett | 42 min |
| Jul 12, 5:09 PM EDT | Special Weather Statement | FFC | Forsyth | 36 min |
| Jul 12, 5:13 PM EDT | Special Weather Statement | FFC | Marion, Webster | 47 min |
| Jul 12, 5:27 PM EDT | Special Weather Statement | FFC | DeKalb, Gwinnett | 33 min |
| Jul 12, 5:29 PM EDT | Flash Flood Warning | FFC | DeKalb, Gwinnett | 4 hr |
| Jul 12, 5:52 PM EDT | Special Weather Statement | FFC | Clayton | 38 min |
| Jul 12, 5:59 PM EDT | Special Weather Statement | FFC | Marion | 46 min |
| Jul 12, 5:59 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fayette, Fulton | 46 min |
| Jul 12, 6:37 PM EDT | Special Weather Statement | FFC | Clarke, Madison, Oconee | 53 min |
| Jul 12, 6:50 PM EDT | Special Weather Statement | FFC | Chattahoochee, Crawford, Marion, Schley, Stewart, Taylor and 1 more | 40 min |
| Jul 12, 7:11 PM EDT | Severe Thunderstorm Warning | FFC | Taylor | 34 min |
| Jul 12, 7:24 PM EDT | Special Weather Statement | FFC | Stewart | 51 min |
| Jul 12, 7:26 PM EDT | Special Weather Statement | FFC | Clarke, Oglethorpe | 49 min |
| Jul 12, 7:41 PM EDT | Special Weather Statement | FFC | Taylor | 49 min |
Nearby
Special Weather Statements in Georgia, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.